Differential Geometry

[1] Fukaya's conjecture on $S^1$-equivariant de Rham complex

Ziming Nikolas Ma The Chinese University of Hong Kong

Differential Geometry mathscidoc:1901.10003

[ Download ] [ 2019-01-28 22:54:50 uploaded by zimingnikolas ] [ 5 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The rigidity theorems for Lagrangian self shrinkers

Qi Ding Fudan University Yuanlong Xin Fudan University

Differential Geometry mathscidoc:1901.10002

J. Reine. Angew. Math., 692, 109-123, 2014
[ Download ] [ 2019-01-19 00:14:03 uploaded by qiding ] [ 7 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The rigidity theorems of self shrinkers

Qi Ding Fudan University Yuanlong Xin Fudan University

Differential Geometry mathscidoc:1901.10001

Trans. A.M.S., 366, 5067-5085, 2014
[ Download ] [ 2019-01-19 00:02:00 uploaded by qiding ] [ 16 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Curvature estimates for immersed hypersurfaces in Riemannian manifolds

Pengfei Guan McGill University Siyuan Lu McGill University

Analysis of PDEs Differential Geometry mathscidoc:1811.03001

[ Download ] [ 2018-11-23 01:12:18 uploaded by Siyuan ] [ 52 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Sharp Davies-Gaffney-Grigor’yan lemma on graphs

Frank Bauer Harvard University Bobo Hua Fudan University Shing-Tung Yua Harvard University

Differential Geometry mathscidoc:1811.10001

Math. Ann., 368, (3), 1429–1437, 2017
[ Download ] [ 2018-11-02 23:01:19 uploaded by bobohua ] [ 65 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved